# SDR DALA2015081805102

- Difficulty date: July 18, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,269 hours, 56,929 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Worn
- Location: Bs 617
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FLOORBEAM BS 617 BETWEEN X=22 TO X=-22 AT CABIN FLOOR STRUCTURE.  R & R FLOOR SUPPORT IAW SRM 51-30-05 AND 53-14-02.
